You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1957-1958/16/2
Spaces of continuous functions (I) (
M
0
-spaces)
Download
PDF
- Spaces of continuous functions (I) ($M_{0}$-spaces)
Article
Original scientific text
Title
Spaces of continuous functions (I) (
M
0
-spaces)
Authors
Z. Semadeni
1
,
P. Zbijewski
1
Affiliations
Poznań, Poland
Studia Mathematica
1957-1958/16/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
130-141
Main language of publication
English
Published
1957
Exact and natural sciences
mathematics